Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On a simplicial complex associated to the monodromy

Author: Gerald Leonard Gordon
Journal: Trans. Amer. Math. Soc. 261 (1980), 93-101
MSC: Primary 32C40; Secondary 14D05, 32G13
MathSciNet review: 576865
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose we have a complex analytic family, $ {V_t}$, $ \left\vert t \right\vert\, \leqslant \,1$, such that the generic fibre is a nonsingular complex manifold of complex dimension n. Let T denote the monodromy induced from going once around the singular fibre and let I denote the identity map. We shall associate to the singular fibre a simplicial complex $ \Gamma $, which is at most n-dimensional. Then under certain conditions on the family $ {V_t}$ (which are satisfied for the Milnor fibration of an isolated singularity or if the $ {V_t}$ are compact Kähler), there is an integer $ N\, > \,0$ such that $ {({T^N}\, - \,I)^k}{H_k}({V_t})\, = \,0$ if and only if $ {H_k}(\Gamma )\, = \,0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32C40, 14D05, 32G13

Retrieve articles in all journals with MSC: 32C40, 14D05, 32G13

Additional Information

PII: S 0002-9947(1980)0576865-1
Article copyright: © Copyright 1980 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia